Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Countable paracompactness and weak normality properties


Author: John Mack
Journal: Trans. Amer. Math. Soc. 148 (1970), 265-272
MSC: Primary 54.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0259856-3
MathSciNet review: 0259856
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Aull, A note on countably paracompact spaces and metrization, Proc. Amer. Math. Soc. 16 (1965), 1316-1317. MR 32 #3039. MR 0185575 (32:3039)
  • [2] W. W. Comfort and S. Negrepontis, Extending continuous functions on $ X \times Y$ to subsets of $ \beta X \times \beta Y$, Fund. Math. 59 (1966), 1-12. MR 34 #782. MR 0200896 (34:782)
  • [3] H. H. Corson, Normality in subsets of product spaces, Amer. J. Math. 81 (1959), 785-796. MR 21 #5947. MR 0107222 (21:5947)
  • [4] C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. MR 13, 264. MR 0043446 (13:264c)
  • [5] L. Gillman and M. Jerison, Rings of continuous functions, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #6994. MR 0116199 (22:6994)
  • [6] E. Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503-509. MR 8, 165. MR 0017527 (8:165g)
  • [7] John Mack, On a class of countably paracompact spaces, Proc. Amer. Math. Soc. 16 (1965), 467-472. MR 31 #1651. MR 0177388 (31:1651)
  • [8] -, Directed covers and paracompact spaces, Canad. J. Math. 19 (1967), 649-654. MR 35 #2263. MR 0211382 (35:2263)
  • [9] -, Product spaces and paracompactness, J. London Math. Soc. (2) 1 (1969), 90-94. MR 0246255 (39:7559)
  • [10] -, Countably paracompact spaces on which every real-valued continuous function is constant, Proc. Amer. Math. Soc. (to appear).
  • [11] John Mack and D. G. Johnson, The Dedekind completion of $ C(\mathfrak{X})$, Pacific J. Math. 20 (1967), 231-243. MR 35 #2150. MR 0211268 (35:2150)
  • [12] E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376. MR 27 #2956. MR 0152985 (27:2956)
  • [13] E. Michael, A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173-176. MR 31 #1659. MR 0177396 (31:1659)
  • [14] K. Morita, Paracompactness and product spaces, Fund Math. 50 (1961/62), 223-236. MR 24 #A2365. MR 0132525 (24:A2365)
  • [15] R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc. 53 (1947), 631-632. MR 8, 594. MR 0020770 (8:594f)
  • [16] H. Tamano, On compactifications, J. Math. Kyoto Univ. 1 (1961/62), 161-193. MR 25 #5489. MR 0142096 (25:5489)
  • [17] P. Zenor, A note on Z-mapping and WZ-mappings, Proc. Amer. Math. Soc. 23 (1969), 273-275. MR 0248725 (40:1976)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0259856-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society